home | publications | talks | cv | research | teaching

Publications – Matthias Weber

Journal ArticlesTheses


Journal Articles

[1] Hans-Peter Schröcker and Matthias J. Weber. Guaranteed collision detection with toleranced motions. Comput. Aided Geom. Design, 31(7-8):602-612, 2014. [ DOI | MR | preprint ]
[2] Matthias J. Weber and Hans-Peter Schröcker. Minimal area ellipses in the hyperbolic plane. Beitr. Algebra Geom., 54(1):181-200, 2013. [ DOI | MR | ZBL | preprint ]
[3] Matthias J. Weber and Hans-Peter Schröcker. Minimal area conics in the elliptic plane. Advances in Geom., 14(4):665-684, 2012. [ DOI | MR | ZBL | preprint ]
[4] Matthias J. Weber and Hans-Peter Schröcker. Davis' convexity theorem and extremal ellipsoids. Beitr. Algebra Geom., 51(1):263-274, 2010. [ MR | ZBL | preprint ]

Theses

[1] Matthias J. Weber. Uniqueness Results for Extremal Quadrics. PhD thesis, University of Innsbruck, 2012. Advisor: Hans-Peter Schröcker.
[2] Matthias J. Weber. Reliable Error Propagation in Affine Products. Master's thesis, University of Innsbruck, 2008. Advisor: Hans-Peter Schröcker.